MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C REACTIVE PROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C REACTIVE PROTEIN TEST SYSTEM
Catalog Number 07876424190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable tina-quant c-reactive protein iv results from five samples from the same patient tested on the cobas 8000 c702 module.The results were questioned as they did not fit the patient's clinical picture.On (b)(6) 2024, the result was >700 mg/l with a data flag.On (b)(6) 2024, the result was >700 mg/l with a data flag.On (b)(6) 2024, the result was >700 mg/l with a data flag.On (b)(6) 2024, the result was >700 mg/l with a data flag.On (b)(6) 2024, the result at 1:2 dilution was >700 mg/l with a data flag.The patient sample from (b)(6) 2024 was sent to another laboratory that uses an abbott analyzer.The result from this analyzer was 85 mg/l with a data flag.The result of the linearity study using serial dilution did not produce linear results and suggested an interferent in the patient sample.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 c702 module is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer's current calibration results are flagged.The customer's qc recovery showed high imprecision.The patient sample was received for investigation and was tested for crp4 in normal, decreased mode and 1:10 automatic dilution.The investigation's qc recovery was within the specified ranges.The investigation confirmed the customer's results.A reagent-specific issue was not identified.The reagent is working according to specifications.The investigation determined the event was consistent with a patient-sample issue (interference or gammopathy).Based on the information provided, the event's specific cause could not be determined.

Brand Name
TINA-QUANT C-REACTIVE PROTEIN IV
Common Device Name
C REACTIVE PROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20787439
Report Number1823260-2024-03438
Device Sequence Number7895160
Product Code DCN
UDI-Device Identifier04015630946846
UDI-Public04015630946846
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07876424190
Device Lot Number813726
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer02/09/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REFER TO THE ATTACHMENT PT-0072513 IN THE MEDWATCH.
Patient Age46 YR
Patient SexMale